| Model Number |
2078175 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficult to remove and the reported material separation were able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the noted catheter balloon inner member bunching and shaft kinks on the catheter resulted in the reported/noted difficult to remove.Manipulation of the device outside of the anatomy in an attempt to remove the guide wire for the catheter resulted in the reported/noted material separation.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat the severely calcified, non tortuous, 100% stenosed right anterior tibial artery through the left common femoral artery (cfa).A 3x240 mm balloon from another manufacturer was advanced over the command es guide wire through a 6fr 90 cm sheath but the balloon stopped halfway through the sheath as it was stuck on the command guide wire.The devices were removed together as a unit.Outside the anatomy the devices were attempted to be removed from each other as the physician wanted to re-use the command wire, but the command wire separated and a piece remains inside the balloon.A new same size balloon and new command guide wire were used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.